MAUDE Adverse Event Report: RESPIRONICS, INC TRILOGY 02; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC TRILOGY 02; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 1040004
Medical Device Problem Codes Circuit Failure (1089); Failure to Recalibrate (1517)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/20/2019
Type of Reportable Event Malfunction
Event or Problem Description
A ventilator was returned to the manufacturer for service.There was no harm or injury reported.During the evaluation of the device at the manufacturer's service center, a "service required" code was found in the ventilator's downloaded error log.The device's oxygen blending module board was replaced to address the issue.During evaluation, the device failed steps during testing.The device's sensor board was replaced to address the issues.

Brand Name
TRILOGY 02
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC
1001 murry ridge lane
murrysville PA 15668
MDR Report Key8416611
Report Number2518422-2019-00518
Device Sequence Number19198925
Product Code CBK
UDI-Device Identifier00606959033887
UDI-Public00606959033887
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K093905
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1040004
Device Catalogue Number1040004
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/27/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/20/2019
Initial Report FDA Received Date03/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1